# SDR DALA2016050203514

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 769-786
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FLOOR SUPPORT MID CARGO COMPARTMENT BETWEEN BS 769 TO 786.5 AND LONGERON 27R-28R.  ETI-88-16-146 WAS ACCOMPLISHED ON PN 5936594-529 LT AND PN 5936594RH IAW ERA 545098-14, REV A.
